MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410315
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 07/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii, implant is in higher position than other and removal due to voluntary recall.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported right side capsular contraction baker grade iii, implant is in higher position than the other due to the capsular contracture and removal due to voluntary recall.Device remains implanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified crease fold, deformation and white particles.Weight measurement identified device weight to the specification.Cloudy and bubbles were observed after autoclave disinfection process.Based on the device analysis, the final assessment is no issues found related with the manufacturing process.
 
Event or Problem Description
Device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9454786
Report Number9617229-2019-18799
Device Sequence Number16672781
Product Code FTR
UDI-Device Identifier10888628002968
UDI-Public10888628002968
Combination Product (Y/N)N
Initial Reporter StateMA
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2020
Device Model NumberFX-410315
Device Catalogue NumberFX-410315
Device Lot Number2697175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR